The zero mass limit of Kerr and Kerr-(anti-)de-Sitter space-times: exact solutions and wormholes


Birkandan T. , Hortacsu M.

GENERAL RELATIVITY AND GRAVITATION, vol.50, no.3, 2018 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 50 Issue: 3
  • Publication Date: 2018
  • Doi Number: 10.1007/s10714-018-2351-y
  • Title of Journal : GENERAL RELATIVITY AND GRAVITATION

Abstract

Heun-type exact solutions emerge for both the radial and the angular equations for the case of a scalar particle coupled to the zero mass limit of both the Kerr and Kerr-(anti)de-Sitter spacetime. Since any type D metric has Heun-type solutions, it is interesting that this property is retained in the zero mass case. This work further refutes the claims that M going to zero limit of the Kerr metric is both locally and globally the same as the Minkowski metric.